SJPMS 1(2)

SJPMS: Volume-1 Issue-2 (Sep-Nov; 2014)
 
 

Observation on the Binary Quadratic Equation 3x2-8xy+3y2+2x+2y+6=0   
S. Vidhyalakshmi, M. A. Gopalan, K. Lakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):41-44. (Download PDF)

On the Integral Points of the Bi-Quadratic Equation with Four Unknowns (x-y)(x2+y2)+ (x2-xy+y2)z=12zw3  
S. Vidhyalakshmi ,  A. Kavitha,  M.A. Gopalan
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):45-47. (Download PDF)

Homogeneous Bi-Quadratic Equation  with  Four  Unknowns (x+y)(x3+y3)=52z2w2  
M. A. Gopalan, T. R. Usha Rani, S. Vidhyalakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):48-52. (Download PDF)

Secondary Critical Path in a Fuzzy Project Network
K. Usha Madhuri, N. Ravi Shankar
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):53-60. (Download PDF)

Forecasting Monthly Water Production in Gaza City Using a Seasonal ARIMA Model
Mahmoud K. Okasha, Deaa M.M Abu Shanab
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):61-70. (Download PDF)

The exact single traveling wave solutions to the Gardner equation
Chun-yan Wang, Liang Chen, Hai-peng Gu
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):71-73. (Download PDF)

Arriving and Convert Times in Hyper-networks
Linli Zhu, Yun Gao, Wei Gao
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):74-80. (Download PDF)

Integer Points on the Hyperbola x2-4xy+y2+16x=0
M.A. Gopalan, S. Mallika, S. Vidhyalakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):81-83. (Download PDF)

On the Non-Homogeneous Octic Equation with Five Unknowns x4-y4=T6(z2-w2) ­
M. A. Gopalan,   G.Sumathi, S. Vidhyalakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):84-87. (Download PDF)

On Strong Rational Diophantine Quadruples with Equal Members
M. A. Gopalan, S. Vidhyalakshmi, N. Thiruniraiselvi
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):88-95. (Download PDF)

The approximate solutions of the partial differential evolution equation by algebraic dynamics algorithm
Yang Xiaoting
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):96-98. (Download PDF)

On Some Common Fixed Point Theorems for Certain Contractive Mappings in Cone Metric Spaces
A.K. Dubey, Rohit Verma
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):99-103. (Download PDF)

On The Non-Homegeneous Biquadratic Equation With Four Unknowns x3+y3+z3=128(x+y)w3
V. Geetha , M.A.Gopalan
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):104-107. (Download PDF)

On Quasi -r-Normal Spaces
Jeyanthi V, Janaki C
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):108-110. (Download PDF)

Bounds of main proof measures in some propositional proof systems
Anahit Chubaryan, Armen Mnatsakanyan
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):111-117. (Download PDF)

Positron-Impact Excitation of The Lowest Autoionizing State in Rubidium Atom Using Distorted Wave Method
Alex M. Marucha, C. S Singh, J. Okumu
Scholars Journal of Physics, Mathematics and Statistics, 2014; 1(2):118-125. (Download PDF)